# SDR ZZDA2011613

- Difficulty date: August 1, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N979AT
- Make and model: Boeing 717-200
- Aircraft serial: 55038
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FOR THE ENG NACELLES WILL NOT TURN OFF.  REMOVED AND REPLACED BATTERY SUPPLY POWER FOR ENG NACELLES REF MM 33-51.  OPS CHECKED GOOD.
